Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Trying to concieve, having regular white discharge. Ultrasound shows gaseous shadow in abdomen. Suggestions?

hello doctor i m 20yr old...since 1n half year me n my husband trying for a baby..but my period comes in 45days..and i have regular white dischagre aloso...we consult a doctor and make ultra sound ..the report is in impression;[ plenty of gaseous shadow in the abdomen otherwise normal study].doctor suscribed medicine. like...Benforce m,candid v6 and metrogyl ....SHOULD THIS MEDICINE HELP ME OUT... REGARS MRS MISHRA
Asked On : Tue, 13 Nov 2012
Answers:  1 Views:  24
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Lab Tests
OBGYN, Maternal and Fetal Medicine 's  Response
Thanks for your query.
Your main problem is long periods(oligomenorrhea) and the cause may be PCOD and benforce is the right treatment for infertility .
White discharge may be from yeast infection and you should take candid and metrogyl as prescribed from doctor.
For the gas in the abdomen you should eliminate foods that create gas like milk,peas ect.
Take care of your self and do not worry
Answered: Sun, 5 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor